# SDR AALA20170224030

- Difficulty date: February 24, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N376AN
- Make and model: Boeing 767323
- Aircraft serial: 25445
- Aircraft time: 93,417 hours, 14,962 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T32611
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON AFT CARGO COMPARTMENT FLOOR BETWEEN STATION 1065(BULKHEAD) TO STATION 1090 AND STRINGER 36L TO STRINGER 38L (KEELBEAM). REPAIRED FUSELAGE SKIN PER SRM 53-00-01-2R-12 AND EA 266369.
